Dark screen on Acer Travelmate 8371

Acer / Travelmate 8371
March 3, 2011 at 10:50:55
Specs: Windows 7, 4 GB RAM
Hello!
I have a problem with my Acer TravelMate 8371, which I bought in the start of January this year.
The LED screen has turned dark in the left side of the screen. I can see the whole screen, but icons and letters at the left side of the screen get very blurred.
Do you have an idea about what I can do?
- Niels

See More: Dark screen on Acer Travelmate 8371

Report •


#1
March 3, 2011 at 11:09:35
"Do you have an idea about what I can do? "

The blurriness indicates your display assembly is damaged. There is nothing you can do to fix the problem other than replace the display assembly.
.......

Have you, or is it possible anyone else has.....
- dropped this laptop, or dropped anything on it, or subjected it to a physical jolt, or bent the lid the display is in ?
- spilled liquid on it, or exposed it to liquid such as rain, or sprayed it with liquid ?

Has there been a power failure even that happened when the AC adapter was plugged into it ?

If any of those things apply, replacing the display assembly is NOT covered by the laptop's warranty, unless you have already purchased additional warranty coverage that includes damage caused by accidents.

If none of those things were done to, it would qualify for free warranty replacement of the display assembly, if the darker side of the display was not blurry - some laptops have two backlights.


Report •

#2
March 4, 2011 at 11:24:53
On second thought....

"If none of those things were done to, it would qualify for free warranty replacement of the display assembly, if the darker side of the display was not blurry - some laptops have two backlights."

....the darker side of the display MAY be blurry when only one backlight of the two is working.


Report •

#3
March 6, 2011 at 11:26:12
Thank you for your answers.
I've made contact to Acer in Denmark, where I live . And because it's covered by the warranty, they will repair it for me.

Report •

Related Solutions


Ask Question